# SDR DALA2023120810091

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 96,721 hours, 20,734 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 CORROSION CTR HORIZ. STAB BOX EXTERNAL UPPER SURFACE BETWEEN STR 7 & 8 LBL15 AT HORIZ STAB TRIM ACTUATOR SUPPORT FITTING STRAP AREA. CORRECTIVE ACTION: DAMAGE AREA REPAIRED PER ERA 613509-14 (0096637)
